MAUDE Adverse Event Report: BTG YOKNEAM ICEROD CX 90 DEGREE NEEDLE/VL; UNIT, CRYOSURGICAL, ACCESSORIES

BTG YOKNEAM ICEROD CX 90 DEGREE NEEDLE/VL; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRPR3533
Medical Device Problem Codes Insufficient Cooling (1130); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an air/gas leak occurred at the shaft of the device.An iceforce cx 90 degree needle was selected for a desmoid cryoablation.During preparation, bubbles were noted from the shaft of the device while insufficient ice occurred.The needle was fully submerged during the integrity testing.There were no patient complications, and the case was completed with a different device of the same model.
 
Additional Manufacturer Narrative
H11: device evaluation by manufacturer: analysis: an icerod cx 90 degree needle/vl (34257562) was returned to arden hills cis for analysis.Visual inspection of the exterior of the needle was performed, and no abnormalities were noted.The needle was connected to the icefx console, and a two-minute confidence test was performed.The test performed normally.A five-minute freeze in gel was performed to analyze ice ball formation.It was noted that the ice ball formation looked normal and resulted in an ice ball that measured approximately 19 mm x 42.5 mm, which is within specification for the icerod cx 90 degree needle/vl.The device passed the two-minute confidence test, produced an ice ball of sufficient size.
 
Event or Problem Description

Brand Name
ICEROD CX 90 DEGREE NEEDLE/VL
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG YOKNEAM
tavor bldg 1, industrial park
po box 224
yokneam 20692 03
IS  2069203
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
tavor building number 1, yokne
yokneam 20692 03
IS   2069203
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20922251
Report Number2124215-2024-78294
Device Sequence Number15525289
Product Code GEH
UDI-Device Identifier07290104830587
UDI-Public07290104830587
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K121251
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/18/2026
Device Model NumberFPRPR3533
Device Catalogue NumberFPRPR3533
Device Lot Number0034257562
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2024
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date12/13/2024
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown